Endo bleeding with Zoladex

Let me start by saying I love this forum and reading all the different experiences and kind words from you all. I am wondering if anyone can help me understand this. Basically I have severe endo. Lost my left fallopian tube and ovary last year- had the Mirena in at the time. I requested it taken out because I kept getting cysts which I never had before. It was taken out last Dec. I have been bleeding since. The gyno explained the Mirena didnt cause the cysts but also did nothing to supress my endo. Therefore. I have had it put back in this past March- still heavily bleeding. With the pain and struggling and trying to avoid another sx ( Ive had 4) i choose to try Zoladex. Been slightly emotional, minimal hot flashes. Beginnings of insomnia but no pain whatsoever compared to before. Before was litterally on average 7 days a week 8/10 pain. Ive maybe had 3 hours of minimal pain since the first week. I am in week 6. My question is. How am i still bleeding? Both the Mirena and Zoladex are suppose to stop this. Yes i understand everyone is different but with both meds... seriously!!! This is getting ridiculous. Ive been bleeding non stop since Dec of last yr. I am getting very sick of it. Any advice? Its not as severe anymore but it is very annoying. Dont get me wrong i am completely happy with the no pain. But i am wondering if anyone else has had this and how they dealt with this emotionally and physically. Ive been dealing with pain for 10 years and like i said, very greatful but this bleeding is new to me and anu advice would be greatly appreciated! Thank you all for your support in advance :)

14 Replies

oldestnewest
  • I can completely understand what you're going through as I've been there several times. I also have endo stage 4 and every surgery and procedure you can think of. My Gynae prescribes Norethisterone tablets for the bleeding. After 3 or 4 days I stop bleeding. You might want to recommend it to your doctor. Do let me know how it goes. Wishing you all the best.

  • I will definately bring that up. Thank you. I have taken Provera and it stops it after a few days, and the dr told me only to take for 5 days. So it stops but then comes back within a week. So frusterating! Thank you for your reply! Will def check that out! See my gyno next tues. Thanks again!

  • How come you're also awake???? I thought I was the only one with insomnia. Even the sleeping pills don't help anymore.

  • I actually live in Canada. I could never find anything for endo until this. Its 1120pm here and I also work midnights. Haha. What time is it there? Yes. The insomnia has been sneaking up on me as well in the last week or so but i hate complaining since its not pain

  • I found that with the zoladex I didn't stop bleeding until after my second injection so it took between 4-8 weeks. I would give it another couple of weeks and see how you get on. Personally I found although zoladex didn't get rid of my endo being pain free for 3 months was amazing after 14 years of pain. I could actually make plans to go out with friends and do stuff!!! Before I could never plan anything for 17 days of the month! I wish you well and hope the bleeding does ease. The only other thing that may help is going on the pill but I don't think it's as effective as zoladex. My understanding is that by switching the oestrogen off its stops the endo getting worse and in some cases actually shrinks it. So if you can manage it I would recommend staying on it.

  • Thank you! I appreciate your response! I will keep waiting it out. That gives me hope! :) and i agree its like I am alive again.

  • Zolodex unfortunately didn't stop my bleeding nor did it ease my pain :(

    I had a 6 month course and the bleeding got worse.

    Do speak to your Dr though, hope it eases for you x

  • :( that is terrible. Has anything helped you? If not, i hope something does soon!!! Thanks for your reply!

  • I've just had my 4th laproscopy, before this my gynaecologist told me the pain couldn't be endo as the zolodex eases the pain and my pain didn't ease. When he did the lap my bowel was fused together with endo. Surprise surprise. So it's been a week since my op and fingers crossed I start feeling 'normal' x

  • Fingers crossed! Feel better!!

  • I had Zoladex for 6 months, with no pain relief. I had hot flushes and migraines. So my Gynae stopped it. Mire a made pain worse, but bleeding was lighter. Still in pain and on morphine every four hours. I had my one ovary out in 2000. I have had about 8 laps , the last two with excision to cut more Endo cells. Apparently, due to Endo being on my bladder, bowel, pelvic wall and now digestive system, a full hysterectomy means no pain relief as Endo will still grow in these places. No pain would be wonderful, but constant bleeding and insomnia must be so debilating! Hope your bleeding stops soon.

  • That is terrible. My heart goes out to you! Im not sure if you have this drug in the UK but my gyno tired me on Visanne. I didnt take it long enough to see an effect but he said it shunk the endo. Maybe look into that? I hope you find relief soon!

  • I took Visanne as well, it stop the pain and the endo seems smaller as well. Been taking it for 6 months now, but still have my period. Try asking your doctor about it. Hope you'll get better!

  • Hyy dearie,i am due for my 4th zoladex shot on the 3rd of next month,yet spotting off and on.talked to the doc.she said it happens.frustrated.:(

You may also like...